# SDR IPXA2020010650679

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 33,379 hours, 23,077 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ASTRONG OILY SMELL WHEN LEFT PACK IS ONC/W AMM TASK 21-00-01-002-001 NO OIL CONTAMINATION SMELL AT THIS TIME
